# SDR SIMA20120903003

- Difficulty date: September 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 22,243 hours, 19,990 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bolt
- Condition: Corroded
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT ENGINE LOWER COWL AFT HINGE BOLT SEVERELY CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW BOLT IN LEFT ENGINE LOWER COWLING IAW EMB 140 AMM 71-12-0.  THE AIRCRAFT WAS RETURNED TO SERVICE.
